# SDR USAA2009021390331

- Difficulty date: January 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C1 MAJOR REPAIR NR 6186663 CORROSION CREASEBEAM CHORD BETWEEN BS655 TO BS665, S17L.  REPAIRED CREASEBEAM CHORD BETWEEN BS655 TO BS665, S17L, IAW EA NR 130190.
